Thread: bumps at slin injection site
12-20-2004, 03:01 PM #1New Member
- Join Date
- Jan 2004
bumps at slin injection site
Lately the bumps I get while injecting slin sub-c linger for a week or so before fading. I have been using slin and hgh since July. The hgh use has been constant and the slin is 3-4 weeks on then 3-4 weeks off.
I'm about 3 weeks in to my latest slin run. I never had the problem before the last couple of weeks. I inject SLIN with a slin dart into the abdominal region both pre and post workout 10 ius. I get persistant bumps at the injection site that linger for a few days.
The funny thing is if I inject HGH in the same area no problem. The volume of teh injection is bigger too. So it's not the shot size. It's somethign about the insulin .
12-20-2004, 03:04 PM #2
How old is your slin?
Did you keep it refrigerated?
Are your reusing pinz?
12-20-2004, 03:07 PM #3New Member
- Join Date
- Jan 2004
answers to slin ?s
Humilin r is only a month old and is kept in the fridge. I use new pins.
12-20-2004, 03:16 PM #4
Sounds like your having a reaction. But I wouldnt worry about it if it occurs for a few days only then dissapears. Some people react differently to whatever they are taking.
12-20-2004, 03:21 PM #5
Never had that happen to me yet. Using slin for a while now but spoke to a buddy .He’s a diabetic just got a reply email back here’s his answer
Skin Problems at Injection Sites
Skin irregularities can sometimes occur at injection sites due to changes in the subcutaneous fat, of which there are three types.
Fat hypertrophy (also known as "lipohypertrophy" or "insulin hypertrophy") appears as soft, often "grape-like" lumps at the injection sites. This unusual condition may be caused in some people by the natural effects of insulin (one of which is to cause fat to grow) or by reuse of needles. To prevent the further development of hypertrophy, rotate injection sites and don't reuse needles.
Fat atrophy (also known as "lipoatrophy") is a loss of fat under the skin's surface. This rare condition appears as a dip in the skin and has a firm texture. It occurs much more commonly with impure insulins.
Scarring of the fat (also known as "lipodystrophy") is caused when you inject too many times into the same site or when you reuse a needle. To prevent lipodystrophy:
Rotate your injection sites
Rotate where you inject within your injection sites
Rotate the sides (right, left) of your body where you inject within your injection sites
Always using a new syringe or pen needle with each injection
Some people find that it's less painful to inject into their lumps or dips (often referred to as "lipos") than it does to inject into healthy tissue. Even though it's tempting, you should never inject into lipos because insulin doesn't absorb well there; in fact, you may need to inject almost twice as much insulin into lipos as you would into healthy tissue to get the same results.
Lipos are often easier to feel than to see, so check your injection sites with your fingers frequently. If any unusual growths, textures, bumps, or indentations have formed, switch to another site and let your healthcare professional know about them.
12-20-2004, 04:50 PM #6Originally Posted by profbiv
12-21-2004, 08:20 PM #7
Yep yep it was emailed to me that way never claimed it was an original post. When I started slin I bounced most of my question of this guy and I have found that most of the warning and trouble you may encounter have already been tackled on a medicinal site for diabetics, true I should have asked where he found it.
12-21-2004, 11:12 PM #8
trying going IM and not Sub-C. i rather shoot it IM anyways.
03-08-2005, 09:16 AM #9New Member
- Join Date
- Feb 2005
When I first became diabetic the only place i would inject was my stomach and I got lumps... its nothing to worry about though, as soon as I started rotating injection sites they went away. My advice would be to not inject in your stomach for a few days, just rotate between other sites. Those lumps will disappear
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)